MAUDE Adverse Event Report: ACUMED LLC 2.3MM QUICK RELEASE DRILL; BIT, DRILL

ACUMED LLC 2.3MM QUICK RELEASE DRILL; BIT, DRILL
Model Number 80-0627
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in a case in (b)(6) today when allegedly a drill snapped on one of their new sets (it's a set that they're trialing so it was reportedly a loan one was used).The drill is reportedly a 2.3mm quick release drill (code 80-0627).There was allegedly not any delay caused by this due to having a second drill on the set, so no effect on op (operation) times and won't have an effect on patient outcome.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.

Brand Name
2.3MM QUICK RELEASE DRILL
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key22914489
Report Number3025141-2025-00442
Device Sequence Number15731030
Product Code HTW
UDI-Device Identifier10806378043574
UDI-Public10806378043574
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number80-0627
Device Catalogue Number80-0627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown